# SDR ASAA1078630

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 37,009 hours, 16,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 26749
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1675 EMERGENCY LIGHT BATTERY PACK STA 322 WL 291 LBL 7 FAILS DEEP CYCLE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW B737 700 MM 33 51 06 960 805.
